# SDR CA150309002

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116003
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT FLEW AND WERE MORE THAN HALFWAY WHEN THE RT HYD PRESSURE LOW AMBER CAS MESSAGE POSTED.  THE PILOT NOTICED THE RT HYD PRESSURE FLUCTUATING.  HE ALSO REPORTED THE CYAN SPOILERS FAULT.  THE CAPTAIN ELECTED TO TURN THE ACFT AROUND AND HEAD BACK TO HOME BASE.  EDP R & R.  ACFT RETURNED TO SERVICE.
